# SDR FDEA202301110070

- Difficulty date: January 11, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64057
- Aircraft time: 5,859 hours, 2,841 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Exhaust Fan
- Part number: 732591G
- Part serial: 7926A
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: H, O

## Discrepancy

COMING THROUGH 10,000 FT ON ARRIVAL HAD A SMELL OF  AN ELECTRIC MOTOR GOING OUT IN THE COCKPIT. UPON  SHUTDOWN HAD AN EICAS MESSAGE FOR FWD EQ EXH FAN.  REMOVED AND REPLACED FWD EXHAUST FAN EQUIP NR B12 IAW AMM 21-58-06-4.  OPS CHECKED GOOD.
